# SDR DALA2023082206838

- Difficulty date: August 21, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 CORROSION ON FLOOR SUPPORT RBL 52 BTW STA 1640 TO 1681. CORRECTIVE ACTION: SUMMARY OF NRC 00340, CORROSION ON FLOOR SUPPORT RBL 52 BTW STA 1640 TO 1681 WAS REMOVED AND REPLACED PER B757-200 SRM 51-40. (2929346)
